# SDR WX0A2021122773905

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 49,267 hours, 31,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. / SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FROM 1400PSI- 1700PSI."
